Abstract and Applied Analysis

Solving Delay Differential Equations by an Accurate Method with Interpolation

Ali Akgül and Adem Kiliçman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We use the reproducing kernel method (RKM) with interpolation for finding approximate solutions of delay differential equations. Interpolation for delay differential equations has not been used by this method till now. The numerical approximation to the exact solution is computed. The comparison of the results with exact ones is made to confirm the validity and efficiency.

Article information

Source
Abstr. Appl. Anal., Volume 2015 (2015), Article ID 676939, 7 pages.

Dates
First available in Project Euclid: 15 April 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1429103739

Digital Object Identifier
doi:10.1155/2015/676939

Mathematical Reviews number (MathSciNet)
MR3303268

Zentralblatt MATH identifier
07095584

Citation

Akgül, Ali; Kiliçman, Adem. Solving Delay Differential Equations by an Accurate Method with Interpolation. Abstr. Appl. Anal. 2015 (2015), Article ID 676939, 7 pages. doi:10.1155/2015/676939. https://projecteuclid.org/euclid.aaa/1429103739


Export citation

References

  • N. Aronszajn, “Theory of reproducing kernels,” Transactions of the American Mathematical Society, vol. 68, pp. 337–404, 1950.
  • M. Cui and Y. Lin, Nonlinear Numerical Analysis in the Reproducing Kernel Space, Nova Science, New York, NY, USA, 2009.
  • F. Geng and M. Cui, “Solving a nonlinear system of second order boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1167–1181, 2007.
  • W. Wang, M. Cui, and B. Han, “A new method for solving a class of singular two-point boundary value problems,” Applied Mathematics and Computation, vol. 206, no. 2, pp. 721–727, 2008.
  • Y. Zhou, Y. Lin, and M. Cui, “An efficient computational method for second order boundary value problems of nonlinear differential equations,” Applied Mathematics and Computation, vol. 194, no. 2, pp. 354–365, 2007.
  • X. Lü and M. Cui, “Analytic solutions to a class of nonlinear infinite-delay-differential equations,” Journal of Mathematical Analysis and Applications, vol. 343, no. 2, pp. 724–732, 2008.
  • Y. Wang and L. Chao, “Using reproducing kernel for solving a class of partial differential equation with variable-coefficients,” Applied Mathematics and Mechanics, vol. 29, no. 1, pp. 129–137, 2008.
  • S. Zhou and M. Cui, “Approximate solution for a variable-coefficient semilinear heat equation with nonlocal boundary conditions,” International Journal of Computer Mathematics, vol. 86, no. 12, pp. 2248–2258, 2009.
  • F. Geng and M. Cui, “New method based on the HPM and RKHSM for solving forced Duffing equations with integral boundary conditions,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 165–172, 2009.
  • J. Du and M. Cui, “Solving the forced Duffing equation with integral boundary conditions in the reproducing kernel space,” International Journal of Computer Mathematics, vol. 87, no. 9, pp. 2088–2100, 2010.
  • B. Wu and X. Li, “Iterative reproducing kernel method for nonlinear oscillator with discontinuity,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1301–1304, 2010.
  • L.-H. Yang, J.-H. Shen, and Y. Wang, “The reproducing kernel method for solving the system of the linear Volterra integral equations with variable coefficients,” Journal of Computational and Applied Mathematics, vol. 236, no. 9, pp. 2398–2405, 2012.
  • H. Du and J. Shen, “Reproducing kernel method of solving singular integral equation with cosecant kernel,” Journal of Mathematical Analysis and Applications, vol. 348, no. 1, pp. 308–314, 2008.
  • E. Barbieri and M. Meo, “A fast object-oriented Matlab implementation of the reproducing kernel particle method,” Computational Mechanics, vol. 49, no. 5, pp. 581–602, 2012.
  • B. Wu and X. Li, “Application of reproducing kernel method to third order three-point boundary value problems,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3425–3428, 2010.
  • Z. Chen and Z. Chen, “The exact solution of system of linear operator equations in reproducing kernel spaces,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 56–61, 2008.
  • A. Akgül, “A new method for approximate solutions of fractional order boundary value problems,” Neural Parallel Scientific Computations, vol. 22, no. 12, 2014.
  • M. Inc and A. Akgül, “Approximate solutions for MHD squeezing fluid flow by a novel method,” Boundary Value Problems, vol. 2014, article 18, 2014.
  • M. Inc, A. Akgül, and A. Kiliçman, “Explicit solution of telegraph equation based on reproducing kernel method,” Journal of Function Spaces and Applications, vol. 2012, Article ID 984682, 23 pages, 2012.
  • M. Inc, A. Akgül, and A. Kiliçman, “A novel method for solving KdV equation based on reproducing kernel Hilbert space method,” Abstract and Applied Analysis, vol. 2013, Article ID 578942, 11 pages, 2013.
  • M. Inc and A. Akgül, “The reproducing kernel Hilbert space method for solving Troesch's problem,” Journal of the Association of Arab Universities for Basic and Applied Sciences, vol. 14, no. 1, pp. 19–27, 2013.
  • F. Geng and M. Cui, “Solving singular nonlinear second-order periodic boundary value problems in the reproducing kernel space,” Applied Mathematics and Computation, vol. 192, no. 2, pp. 389–398, 2007.
  • M. Inc, A. Akgül, and F. Geng, “Reproducing kernel Hilbert space method for solving Bratu's problemčommentComment on ref. [14?]: Please update the information of this reference, if possible.,” Bulletin of the Malaysian Mathematical Sciences Society. In press.
  • R. P. Agarwal and Y. M. Chow, “Finite-difference methods for boundary value problems of differential equations with deviating arguments,” Computers & Mathematics with Applications, vol. 12, no. 11, pp. 1143–1153, 1986. \endinput